# SDR MALA030488

- Difficulty date: November 3, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: A00342
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 2924, RIGHT INTAKE LIGHT ILLUMINATED.  LIGHT ILLUMINATED 2-3 SECONDS AFTER SWITCH WAS TURNED ON.  QRH COMPLETE, AIR RETURN TO DTW.  MAINTENANCE REMOVED & REPLACED DE-ICE CONTROL MODULE P/N ON OFF 44730-501, S/N ON L248470, S/N OFF A00342.  RAN AC FOR APPROX 15 MIN, ALL CHECKS GOOD AT THIS TIME.
